# SDR JR2R08172016387

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Part number: 99196213
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS THREE CRACKS ON UPPER FAIRING AT FORWARD FRAME INSTALLATION.  REMOVED AND REPLACED IAW SRM 51-30-2 AND DWG 9911962.
